MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; BONE STAPLE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; BONE STAPLE
Model Number EL-DTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: (b)(6).Patient weight not available for reporting.(b)(4).Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill guide for a bme staple implant broke into two (2) pieces during a midfoot fusion on (b)(6) 2017.The surgeon continued to use the drill guide to complete the procedure.The fragments were easily retrieved.There was no surgical delay.The procedure was successfully completed with good patient outcome.Concomitant device reported: elite compression implant kit 18x18x18mm 2 legs (part el-1818s2, lot number unknown, quantity 1).This report is for one (1) elite compression implant drilling template (b)(4).

Brand Name
ELITE COMPRESSION IMPLANT DRILLING TEMPLATES
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7186079
Report Number2939274-2018-50218
Device Sequence Number1952540
Product Code JDR
UDI-Device Identifier00810633021965
UDI-Public(01)00810633021965(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-DTS
Device Catalogue NumberEL-DTS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1